MathSciNet Relay Station
MathSciNet bibliographic data
MR1927508 (2003j:33018) 33C20 (33C05)
Driver, K.; Jordaan, K. Zeros of ${}\sb 3F\sb 2\left(\smallmatrix -n,b,c\\ d,e\endsmallmatrix;z\right)$ polynomials. Numer. Algorithms 30 (2002), no. 3-4, 323–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement